# SDR ASOA2016081915282

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 30,054 hours, 21,292 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Damaged
- Location: Bleed Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED DUCT MASTER WARNING (LT COWL) DIVERTED.  REMOVED AND REPLACED ELECTRICAL CONNECTORS MT142P2 AND MT141P2 IAW ESPM 20-26-07. PERFORMED FUTHER TROUBLESHOOTING IAW VCMM 36-10-00 AND FOUND NO OTHER FAULTS AT THIS TIME OK FOR SERVICE.
